# SDR DHL2004745019

- Difficulty date: August 28, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT MAIN GEAR DOOR ILLUMINATED AFTER GEAR SELECTED UP THEN OFF.  PERFORMED MAIN GEAR DOORS EXTENSION AND RETRACTION TEST, 7 CYCLES AND IN OFF POSITION IAW B-727 MM 32-12-0.  OPS CHECK GOOD, FOUND NORMAL.
